| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 37-40


S. S. Sidhu, M. L. Bansal, S. Singh
      Estimation of sensitive multi-characters using unknown value of unrelated question
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1803-1820.

R. Chemlal, I. Djellit
      Review of a coding scheme in information storage techniques
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1821-1829.

Chao-Hsien Tseng
      A split-radix DCT base structure for linear phase paraunitary filter banks
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1831-1850.

A. Tomassetti, S. Tumani
      Convolution and actuarial risk in a pension fund
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1851-1862.

K. Al-Shaqsi, M. Darus
      On certain class of univalent functions with negative coefficients
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1863-1877.

K. M. Aludaat, M. T. Alodat
      Duration distribution of a conjunction
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1879-1890.

R. Naidoo
      Modelling shocks and solitons with a modified third order high resolution semi-discrete scheme for soliton and shock wave simulations
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1891-1901.

Lu Xueqin, Minggen Cui, Fazhan Geng
      A method of solving singular boundary value problems
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1903-1913.

S. E. Abu-Youssef
      Testing decreasing (increasing) variance residual class of life distributions using kernel method
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1915-1926.

H. Seddik, M. Sayadi, F. Fnaiech, M. Cheriet
      New multi-domains image watermarking method based on multi-watermarks embedding and neural network segmentation
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1927-1939.

U. Yuceer, H. Dogrusoz
      A systemic approach to logistics system design
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1941-1968.

S. Dinesh
      Computation of area and number frequency dimensions of mountains extracted from multiscale digital elevation models
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1969-1989.

J. G. Brida, E. J. Limas Maldonado
      Closed form solutions to a generalization of the Solow growth model
      Appl. Math. Sci., Vol. 1, 2007, no. 37-40, 1991-2000.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |